Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On the Calculation of Annuities, and on some Questions in the Theory of Chances

J. W. Lubbock
The Assurance Magazine, and Journal of the Institute of Actuaries
Vol. 5, No. 3 (1855), pp. 197-207
Stable URL:
Page Count: 11
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

  • *
    Mr. Finlaison has given the values of annuities, distinguishing the sexes, in the Report of the Committee on Friendly Societies, 1825, p. 140.